Alert archive / Oklahoma / Flash Flood Warnings in 2008
Flash Flood Warning 88, NWS Tulsa, OK
NWS Tulsa, OK issued this flash flood warning at Jun 9, 2008, 3:30 AM CDT for Washington County, Oklahoma. It was in force for 12 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 9, 2008, 3:30 AM CDT (08:30 UTC)
- Expired
- Jun 9, 2008, 3:30 PM CDT
- In force
- 12 hr
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Flood severity
- None
County Washington County, OK
The radar
The Tulsa radar (KINX), 77 km from the middle of the area, began a volume at 08:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 9, 7:00 AM CDT | FLASH FLOOD | Bartlesville, OK | MANY SECONDARY ROADS WERE REPORTED UNDERWATER AND A FEW WERE IMPASSIBLE. US HIGHWAY 60 EAST OF BARTLESVILLE HAD WATER FLOWING OVER IT. |
| Jun 9, 9:45 AM CDT | FLASH FLOOD | 5 E Bartlesville, OK | FLOODING CAUSED US HIGHWAY 60 EAST OF BARTLESVILLE TO BE CLOSED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 210 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lamont, OK (KLMN), launched 00:00Z, 8.5 hours before the alert went out and 147 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2488 J/kg
- Mixed-layer CIN
- -18 J/kg
- Mixed-layer LCL
- 1320 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 108 m²/s²
- 0-3 km storm-relative helicity
- 118 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 5.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS54 KTSA 090832
FFWTSA
OKC147-091430-
/O.NEW.KTSA.FF.W.0088.080609T0830Z-080609T1430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE TULSA OK
330 AM CDT MON JUN 9 2008
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* FLASH FLOOD WARNING FOR...
WASHINGTON COUNTY IN NORTHEAST OKLAHOMA
* UNTIL 930 AM CDT
* AT 325 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS WITH HEAVY RAIN FROM CENTRAL NOWATA COUNTY WESTWARD
INTO CENTRAL OSAGE COUNTY. AN ADDITIONAL LINE OF THUNDERSTORMS
WITH HEAVY RAIN WAS LOCATED ACROSS WESTERN OSAGE AND PAWNEE
COUNTIES...MOVING EAST AT 40 MPH. RADAR INDICATES THAT 2 TO 4
INCHES OF RAIN HAS ALREADY FALLEN ACROSS PORTIONS OF WASHINGTON
COUNTY. ANOTHER 2 TO 4 INCHES WILL BE POSSIBLE ACROSS MUCH OF THE
COUNTY THROUGH 930 AM CDT.
* LOCATIONS THAT WILL CONTINUE TO BE AFFECTED BY HEAVY RAIN
INCLUDE...BARTLESVILLE...DEWEY AND COPAN.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD TO
UNKNOWN DEPTHS. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY
MOST SPORT UTILITY VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO
REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...
MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLASH FLOODS. IT IS VERY DIFFICULT AT NIGHT TO TELL HOW
MUCH WATER IS ON THE ROADS. IT ONLY TAKES TWO FEET OF RUSHING WATER
TO CARRY AWAY MOST SPORT UTILITY VEHICLES AND PICKUPS. MOTORISTS
SHOULD NOT DRIVE THROUGH WATER OF UNKNOWN DEPTH. TAKE A DIFFERENT
ROUTE TO REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES.
LAT...LON 3695 9579 3695 9581 3692 9582 3644 9582
3644 9601 3699 9600 3699 9579
TIME...MOT...LOC 0830Z 246DEG 48KT 3670 9577 3656 9652
$$2 follow-up statements
000
WGUS74 KTSA 091102
FFSTSA
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
601 AM CDT MON JUN 9 2008
OKC147-091430-
/O.CON.KTSA.FF.W.0088.000000T0000Z-080609T1430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WASHINGTON OK-
601 AM CDT MON JUN 9 2008
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 930 AM CDT FOR
WASHINGTON COUNTY...
AT 559 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
WIDESPREAD MODERATE TO HEAVY RAIN CONTINUING OVER MUCH OF WASHINGTON
COUNTY. RAINFALL INTENSITY AND COVERAGE IS EXPECTED TO DIMINISH BY
930 AM. RADAR INDICATES THAT 5 TO 7 INCHES OF RAIN HAS ALREADY
FALLEN. ANOTHER 1 TO 2 INCHES WILL BE POSSIBLE THROUGH 930 AM CDT.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD TO
UNKNOWN DEPTHS. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY
MOST SPORT UTILITY VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO
REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...
MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES.
TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN TULSA.
LAT...LON 3695 9579 3695 9581 3692 9582 3644 9582
3644 9601 3699 9600 3699 9579
TIME...MOT...LOC 1101Z 246DEG 48KT 3750 9345 3736 9421
$$000
WGUS54 KTSA 091430
FFWTSA
OKC147-092030-
/O.EXT.KTSA.FF.W.0088.000000T0000Z-080609T2030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE TULSA OK
928 AM CDT MON JUN 9 2008
THE NATIONAL WEATHER SERVICE IN TULSA HAS EXTENDED THE
* FLASH FLOOD WARNING FOR...
WASHINGTON COUNTY IN NORTHEAST OKLAHOMA
* UNTIL 330 PM CDT MONDAY
* AT 927 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
LIGHT TO MODERATE RAIN ACROSS WASHINGTON COUNTY...MOVING NORTHEAST
AT 20 MPH. 3 TO 5 INCHES OF RAIN HAS ALREADY FALLEN. ANOTHER INCH
WILL BE POSSIBLE THROUGH 330 PM CDT MONDAY. SEVERAL ROADS ARE
IMPASSABLE DUE TO THE EXCESSIVE RAINFALL.
* LOCATIONS THAT WILL CONTINUE TO BE AFFECTED BY FLOODING
INCLUDE...VERA...BARTLESVILLE...DEWEY AND COPAN.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD TO
UNKNOWN DEPTHS. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY
MOST SPORT UTILITY VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO
REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...
MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES.
TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN TULSA.
LAT...LON 3695 9579 3695 9581 3692 9582 3644 9582
3644 9601 3699 9600 3699 9579
TIME...MOT...LOC 1428Z 245DEG 14KT 3632 9641 3627 9691
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this flash flood warning went out at Jun 9, 3:13 AM CDT, 17 minutes earlier.
Area forecast discussion, Jun 9, 3:13 AM CDT, 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
313 AM CDT MON JUN 9 2008
.DISCUSSION...
FIRST AND FOREMOST WILL KEEP PRESENT CONFIGURATION OF FLASH FLOOD
WATCH GOING THROUGH 00Z AS IT APPEARS THIS ARE WILL SEE THE
HEAVIEST RAINFALL. OTHER AREAS IMMEDIATELY TO THE SOUTH AND EAST
OF THE WATCH AREA COULD ALSO SEE 2-4 INCH AMOUNTS THROUGH THE
AFTERNOON BUT ARE CURRENTLY MORE ABLE TO HANDLE ASSOCIATED RUNOFF.
THIS COULD CHANGE HOWEVER DEPENDING ON HOW THINGS UNFOLD THIS
MORNING. HAVE POPULATED QPF GRID WITH HPC GUIDANCE AND HAVE GONE
LIKELY TO CATEGORICAL POPS IN ALL AREAS FOR FIRST PERIOD.
INITIAL ROUND OF STRONG STORMS THAT PUSHED THROUGH NE OKLAHOMA AND
FAR NW ARKANSAS OVERNIGHT HAS LEFT AN OUTFLOW BOUNDARY NEAR I-40.
TEMPS TO THE NORTH HAVE DROPPED INTO THE 60S-LOW 70S WHILE
READINGS STILL NEAR 80 TO THE SOUTH. SYNOPTIC COLD FRONT APPEARS TO
BE FROM CENTRAL KS INTO TX PANHANDLE WHERE DEW POINTS IN THE 40S.
CONTINUE TO SEE REGENERATION OF SHOWERS AND THUNDERSTORMS ALONG
AND NORTH OF THIS BOUNDARY OVER TX PANHANDLE WHERE LOW LEVEL
MOISTURE TRANSPORT IS STRONGEST AND JET DYNAMICS MOST FAVORABLE.
UPPER JET SUPPORT EXPECTED TO SHIFT EAST TOWARD NE OKLAHOMA LATER
TODAY AND WITH PRESENCE OF ABOVE MENTIONED SFC BOUNDARIES... RAIN
CHANCES REMAIN HIGH MUCH OF TODAY. ADDITIONAL 2-4 INCHES OF RAIN
POSSIBLE BEFORE ACTIVITY SHIFTS SOUTHEAST THIS EVENING.
TEMPS TO THE NORTH OF OUTFLOW BOUNDARY WILL NOT GO MUCH OF
ANYWHERE SO GUIDANCE NUMBERS LOOK OKAY...WILL GO A LITTLE WARMER
ACROSS THE FAR SOUTH. FIRST PERIOD TEMPS/POPS WILL REQUIRE SOME
LAST MINUTE ADJUSTMENT BEFORE FORECAST ISSUANCE.
BEYOND THAT...A RETURN TO WARM AND WINDY CONDITIONS MID WEEK AS
YET ANOTHER DEEP UPPER LOW MOVES INTO THE NORTHWEST U.S. POTENTIAL
FOR ANOTHER FRONT TO SAG INTO THE AREA BY THE END OF THE WEEK TO
BRING ANOTHER CHANCE OF RAIN...AT THIS TIME THE OVERALL PATTERN
DOES NOT LOOK AS FAVORABLE FOR HEAVY RAINFALL AT THAT TIME.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 75 61 87 74 / 100 20 10 0
FSM 81 66 88 69 / 90 80 10 0
MLC 77 64 86 72 / 90 40 10 0
BVO 74 56 86 71 / 100 10 10 0
FYV 76 60 84 65 / 100 70 10 0
BYV 77 60 84 65 / 100 70 10 0
MKO 75 63 86 70 / 100 40 10 0
MIO 75 59 87 70 / 100 20 10 0
F10 73 61 86 71 / 100 30 10 0
HHW 89 69 85 71 / 70 80 10 0
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 7 PM MONDAY FOR OKZ054-OKZ055-OKZ056-
OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-OKZ063-OKZ064-
OKZ067.
AR...NONE.
&&
SHORT TERM...07
LONG TERM....14Hazardous weather outlook, Jun 9, 1:56 AM CDT, 1 hour 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 156 AM CDT MON JUN 9 2008 ARZ001-002-010-011-019-020-029-OKZ049-053>076-091000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 156 AM CDT MON JUN 9 2008 THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TONIGHT. SEVERE THUNDERSTORM. RISK...LIMITED. AREA...PRIMARILY EAST CENTRAL OKLAHOMA. ONSET...ONGOING. FLASH FLOOD. RISK...ELEVATED. AREA...NORTH OF AN OKMULGEE TO JAY LINE. ONSET...ONGOING. AREA AT GREATEST RISK...TULSA...OSAGE...AND PAWNEE COUNTIES. HEAVY RAIN. RISK...SIGNIFICANT. AREA...ALL NORTHEAST OKLAHOMA AND FAR NORTHWEST ARKANSAS. ONSET...ONGOING. DISCUSSION... WIDESPREAD HEAVY RAINS CONTINUE ACROSS NORTHEAST OKLAHOMA AND PORTIONS OF FAR NORTHWEST ARKANSAS. THE OVERALL SEVERE WEATHER POTENTIAL HAS DECREASED...HOWEVER THE RISK FOR FLASH FLOODING WILL CONTINUE THROUGH THE OVERNIGHT HOURS. WE CONTINUE TO MONITOR ADDITIONAL THUNDERSTORMS OVER WESTERN OKLAHOMA...AND SHOULD THESE STORMS CONTINUE TO STRENGTHEN AS THEY TRACK EASTWARD...THEN THE SEVERE WEATHER POTENTIAL MAY AGAIN INCREASE AFTER 5 AM. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED...PRIMARILY OVER EAST CENTRAL OKLAHOMA. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. MONDAY AFTER SUNRISE...THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL. TUESDAY...DENSE FOG POTENTIAL. WEDNESDAY...NO HAZARDS. THURSDAY...NO HAZARDS. FRIDAY...THUNDERSTORM POTENTIAL. SATURDAY...THUNDERSTORM POTENTIAL. SUNDAY...NO HAZARDS. EXTENDED DISCUSSION... THUNDERSTORMS WILL BE ONGOING MONDAY MORNING WITH HEAVY RAIN BEING THE MAIN RISK. SEVERE THUNDERSTORMS WILL BE A POSSIBILITY ACROSS AREAS SOUTHEAST OF INTERSTATE 44 DURING THE DAY MONDAY. HEAVY RAIN AGAIN WILL BE A CONCERN...WITH RAINFALL TOTALS FROM TONIGHT INTO MONDAY LIKELY 3 TO 5 INCHES ACROSS NORTHEAST OKLAHOMA. THE THUNDERSTORMS WILL LIKELY SHIFT TO THE SOUTH AND EAST OF OUR AREA MONDAY EVENING. THUNDERSTORM CHANCES RETURN AGAIN BY LATE WEEK AHEAD OF THE NEXT UPPER STORM SYSTEM. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL INFORMATION.
In the hours before
Special weather statement, Jun 8, 10:28 PM CDT, 5 hours 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1028 PM CDT SUN JUN 8 2008
OKZ056>058-061>063-090430-
CRAIG OK-DELAWARE OK-MAYES OK-NOWATA OK-OTTAWA OK-ROGERS OK-
1028 PM CDT SUN JUN 8 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1130 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
ROGERS...WESTERN DELAWARE...CRAIG...OTTAWA...SOUTHEASTERN NOWATA
AND MAYES
AT 1028 PM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 7 MILES NORTH OF WELCH TO 6 MILES SOUTHWEST OF
OOLOGAH...MOVING EAST AT 41 MPH. SOME LOCATIONS THAT WILL BE AFFECTED
BY THESE STORMS INCLUDE...LEACH...CHLOETA...ZENA...CLEORA...GROVE...
BERNICE...WATOVA...NEW ALLUWE...CLAREMORE...CATOOSA...VERDIGRIS...
TIAWAH...FOYIL...OOLOGAH...BUSHYHEAD...TALALA...CHELSEA...MIAMI...
COMMERCE...AFTON...FAIRLAND...NARCISSA...WYANDOTTE...OTTAWA...
PEORIA...QUAPAW...CARDIN...PICHER...VINITA...KETCHUM...BIG CABIN...
WHITE OAK...CENTRALIA...HOLLOW...PYRAMID CORNERS...BLUEJACKET...
CENTRAILIA...WELCH...PRYOR...LOCUST GROVE...ROSE...SALINA...
SPAVINAW...STRANG...ADAIR...PENSACOLA...LANGLEY AND DISNEY.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
LAT...LON 3698 9463 3619 9489 3618 9580 3658 9580
3700 9510
TIME...MOT...LOC 0328Z 270DEG 36KT 3697 9503 3641 9576Special weather statement, Jun 8, 10:56 PM CDT, 4 hours 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1056 PM CDT SUN JUN 8 2008
ARZ001-OKZ057-058-060>064-066>070-090500-
ADAIR OK-BENTON AR-CHEROKEE OK-CRAIG OK-CREEK OK-DELAWARE OK-MAYES
OK-MUSKOGEE OK-OKMULGEE OK-OTTAWA OK-ROGERS OK-TULSA OK-WAGONER OK-
1056 PM CDT SUN JUN 8 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL MIDNIGHT CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHWEST ARKANSAS
WESTERN BENTON
IN NORTHEAST OKLAHOMA
NORTHERN OKMULGEE...WAGONER...SOUTHERN ROGERS...DELAWARE...
SOUTHEASTERN CRAIG...OTTAWA...NORTHERN ADAIR...CREEK...TULSA AND
MAYES
IN EAST CENTRAL OKLAHOMA
NORTHWESTERN MUSKOGEE AND NORTHERN CHEROKEE
AT 1056 PM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 2 MILES SOUTH OF QUAPAW TO 6 MILES EAST OF
CATOOSA TO 10 MILES WEST OF KELLYVILLE...MOVING EAST AT 47 MPH.
A LARGE PORTION OF WESTERN BENTON...NORTHERN OKMULGEE...NORTHWESTERN
MUSKOGEE...WAGONER...SOUTHERN ROGERS...DELAWARE...SOUTHEASTERN
CRAIG...OTTAWA...NORTHERN ADAIR...CREEK...NORTHERN CHEROKEE...TULSA
AND MAYES COUNTIES WILL BE AFFECTED BY THESE STORMS THROUGH MIDNIGHT
CDT.
THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL...WIND GUSTS TO
50 MPH AND VERY HEAVY RAINFALL. RESIDENTS IN THESE AREAS SHOULD REMAIN
ALERT IN CASE THE SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3698 9463 3649 9462 3649 9430 3611 9449
3611 9455 3603 9453 3598 9456 3574 9549
3564 9601 3595 9658 3620 9573 3700 9482
TIME...MOT...LOC 0356Z 283DEG 41KT 3692 9476 3618 9560
3596 9636Special weather statement, Jun 8, 11:53 PM CDT, 3 hours 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1153 PM CDT SUN JUN 8 2008
ARZ001-010-OKZ060-063-066>070-090600-
ADAIR OK-BENTON AR-CHEROKEE OK-DELAWARE OK-MUSKOGEE OK-OKMULGEE
OK-TULSA OK-WAGONER OK-WASHINGTON AR-
1153 PM CDT SUN JUN 8 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 100 AM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHWEST ARKANSAS
NORTHWESTERN WASHINGTON AND BENTON
IN NORTHEAST OKLAHOMA
NORTHEASTERN OKMULGEE...SOUTHERN WAGONER...SOUTHERN DELAWARE...
ADAIR AND SOUTHERN TULSA
IN EAST CENTRAL OKLAHOMA
NORTHERN MUSKOGEE AND CHEROKEE
AT 1153 PM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 13 MILES NORTHWEST OF SULPHUR SPRINGS TO PEGGS TO
3 MILES NORTHEAST OF LEONARD...MOVING EAST AT 41 MPH.
A LARGE PORTION OF NORTHWESTERN WASHINGTON...BENTON...NORTHEASTERN
OKMULGEE...NORTHERN MUSKOGEE...SOUTHERN WAGONER...SOUTHERN
DELAWARE...ADAIR...CHEROKEE AND SOUTHERN TULSA COUNTIES WILL BE
AFFECTED BY THESE STORMS THROUGH 100 AM CDT.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 40 MPH.
LAT...LON 3600 9426 3568 9482 3567 9576 3591 9593
3608 9512 3612 9511 3650 9462 3648 9386
3643 9386
TIME...MOT...LOC 0453Z 272DEG 36KT 3661 9456 3609 9502
3594 9569Special weather statement, Jun 9, 12:01 AM CDT, 3 hours 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1201 AM CDT MON JUN 9 2008
OKZ054-059-064-090600-
CREEK OK-OSAGE OK-PAWNEE OK-
1201 AM CDT MON JUN 9 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 100 AM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
OSAGE...NORTHWESTERN CREEK AND PAWNEE
AT 1201 AM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 20 MILES WEST OF RALSTON TO 39 MILES SOUTHWEST OF
PAWNEE...MOVING EAST AT 53 MPH. SOME LOCATIONS THAT WILL BE AFFECTED
BY THESE STORMS INCLUDE...PAWHUSKA...SHIDLER...OSAGE...HOMINY...
WYNONA...FAIRFAX...BARNSDALL...PERSHING...TALLANT...NELAGONEY...
BURBANK...OKESA...APPERSON...PEARSONIA...PAWNEE...JENNINGS...
TERLTON...HALLETT...MARAMEC...BLACKBURN...SKEDEE...CLEVELAND...
RALSTON...WESTPORT...DRUMRIGHT...OILTON...SILVER CITY AND MANNFORD.
A LARGE PORTION OF OSAGE...NORTHWESTERN CREEK AND PAWNEE COUNTIES
WILL BE AFFECTED BY THESE STORMS THROUGH 100 AM CDT.
THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 50 MPH.
LAT...LON 3683 9652 3683 9601 3598 9636 3594 9660
3617 9663 3617 9677 3621 9683 3625 9683
3627 9693 3654 9699 3656 9690 3659 9690
3660 9693 3658 9700 3668 9702
TIME...MOT...LOC 0501Z 253DEG 46KT 3654 9703 3599 9728Special weather statement, Jun 9, 12:51 AM CDT, 2 hours 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1251 AM CDT MON JUN 9 2008
ARZ001-002-010-011-019-020-OKZ068>072-074-090645-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CRAWFORD AR-FRANKLIN
AR-HASKELL OK-MADISON AR-MCINTOSH OK-MUSKOGEE OK-SEQUOYAH
OK-WASHINGTON AR-
1251 AM CDT MON JUN 9 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 145 AM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHWEST ARKANSAS
WASHINGTON...CARROLL...CRAWFORD...SOUTHEASTERN BENTON AND
MADISON
IN WEST CENTRAL ARKANSAS
NORTHERN FRANKLIN
IN EAST CENTRAL OKLAHOMA
MUSKOGEE...SOUTHERN CHEROKEE AND SEQUOYAH
IN NORTHEAST OKLAHOMA
ADAIR
IN SOUTHEAST OKLAHOMA
NORTHEASTERN MCINTOSH AND NORTHERN HASKELL
AT 1251 AM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 3 MILES SOUTHWEST OF BUSCH TO 3 MILES NORTHWEST
OF MARIETTA TO 3 MILES SOUTH OF TAFT...MOVING SOUTHEAST AT 29 MPH.
A LARGE PORTION OF WASHINGTON...CARROLL...CRAWFORD...NORTHERN
FRANKLIN...SOUTHEASTERN BENTON...MADISON...MUSKOGEE...ADAIR...
SOUTHERN CHEROKEE...SEQUOYAH...NORTHEASTERN MCINTOSH AND NORTHERN
HASKELL COUNTIES WILL BE AFFECTED BY THESE STORMS THROUGH 145 AM CDT.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 40 MPH AND
VERY HEAVY RAINFALL.
LAT...LON 3612 9342 3612 9346 3608 9343 3582 9354
3551 9416 3530 9526 3575 9571 3592 9476
3648 9384 3643 9329
TIME...MOT...LOC 0551Z 310DEG 25KT 3643 9386 3586 9467
3571 9552Special weather statement, Jun 9, 2:58 AM CDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
258 AM CDT MON JUN 9 2008
OKZ054-059-090830-
OSAGE OK-PAWNEE OK-
258 AM CDT MON JUN 9 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 330 AM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
CENTRAL OSAGE AND PAWNEE
AT 258 AM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 22 MILES NORTHWEST OF PAWNEE TO 37 MILES WEST OF
PAWNEE...MOVING EAST AT 45 MPH. SOME LOCATIONS THAT WILL BE AFFECTED
BY THESE STORMS INCLUDE...FAIRFAX...PAWNEE...HALLETT...MARAMEC...
BLACKBURN...SKEDEE AND RALSTON.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ALERT IS UPGRADED TO A WARNING. ADDITIONALLY...ANOTHER
ROUND OF VERY HEAVY RAIN WILL OCCUR AND FLASH FLOOD WARNINGS ARE IN
EFFECT FOR OSAGE AND PAWNEE COUNTIES.
LAT...LON 3653 9701 3656 9690 3659 9689 3672 9638
3622 9649 3625 9691 3625 9692 3633 9692
3633 9699 3635 9703 3651 9704
TIME...MOT...LOC 0758Z 261DEG 64KT 3650 9710 3625 9741The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 8, 7:47 PM CDT | Severe Thunderstorm Warning | TSA | Osage | 73 min |
| Jun 8, 8:33 PM CDT | Severe Thunderstorm Warning | TSA | Washington | 27 min |
| Jun 8, 8:52 PM CDT | Special Weather Statement | TSA | Nowata | 53 min |
| Jun 8, 8:58 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 62 min |
| Jun 8, 9:19 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 41 min |
| Jun 8, 9:34 PM CDT | Special Weather Statement | TSA | Craig, Nowata, Washington | 56 min |
| Jun 8, 9:56 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Osage, Pawnee, Tulsa, Washington | 64 min |
| Jun 8, 10:28 PM CDT | Special Weather Statement | TSA | Craig, Mayes, Ottawa, Rogers | 62 min |
| Jun 8, 10:56 PM CDT | Special Weather Statement | TSA | Cherokee, Creek, Delaware, Mayes, Ottawa, Tulsa and 1 more | 64 min |
| Jun 8, 11:53 PM CDT | Special Weather Statement | TSA | Adair, Cherokee, Wagoner | 67 min |
| Jun 9, 12:01 AM CDT | Special Weather Statement | TSA | Osage, Pawnee | 59 min |
| Jun 9, 12:09 AM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 34 min |
| Jun 9, 12:51 AM CDT | Special Weather Statement | TSA | Adair, Muskogee, Sequoyah | 54 min |
| Jun 9, 1:41 AM CDT | River Flood Warning | TSA | Ottawa | 8 days |
| Jun 9, 2:43 AM CDT | Flash Flood Warning | TSA | Osage, Pawnee | 12 hr |
| Jun 9, 2:48 AM CDT | River Flood Warning | TSA | Osage | 30 hr |
| Jun 9, 2:58 AM CDT | Special Weather Statement | TSA | Osage, Pawnee | 32 min |
| Jun 9, 3:36 AM CDT | Special Weather Statement | TSA | Osage, Pawnee, Washington | 39 min |
| Jun 9, 4:10 AM CDT | Special Weather Statement | TSA | Rogers, Tulsa | 50 min |
| Jun 9, 4:18 AM CDT | Flash Flood Warning | TSA | Rogers, Tulsa, Wagoner | 12 hr |
| Jun 9, 4:25 AM CDT | Flash Flood Warning | TSA | Nowata | 12 hr |
| Jun 9, 4:35 AM CDT | River Flood Warning | TSA | Osage, Pawnee | 4 hr |
| Jun 9, 4:59 AM CDT | Special Weather Statement | TSA | Okfuskee, Okmulgee | 46 min |
| Jun 9, 5:08 AM CDT | Special Weather Statement | TSA | Delaware, Mayes, Rogers, Tulsa, Wagoner | 52 min |
| Jun 9, 5:18 AM CDT | Flash Flood Warning | TSA | Craig, Mayes | 12 hr |
| Jun 9, 5:38 AM CDT | Special Weather Statement | TSA | Cherokee, McIntosh, Muskogee, Wagoner | 52 min |
| Jun 9, 6:26 AM CDT | Special Weather Statement | TSA | Adair, Haskell, Sequoyah | 49 min |
| Jun 9, 7:27 AM CDT | Special Weather Statement | TSA | Haskell, Latimer, LeFlore, Pittsburg | 48 min |
| Jun 9, 8:15 AM CDT | River Flood Warning | TSA | Pawnee | 12 hr |
| Jun 9, 8:32 AM CDT | River Flood Warning | TSA | Creek | 21 hr |
| Jun 9, 8:37 AM CDT | River Flood Warning | TSA | Washington | 24 hr |
| Jun 9, 8:37 AM CDT | River Flood Warning | TSA | Washington | 71 hr |
| Jun 9, 8:37 AM CDT | River Flood Warning | TSA | Rogers, Tulsa | 5 days |
| Jun 9, 8:45 AM CDT | River Flood Warning | TSA | Osage, Tulsa | 53 hr |
| Jun 9, 8:45 AM CDT | River Flood Warning | TSA | Tulsa | 65 hr |
| Jun 9, 8:49 AM CDT | River Flood Warning | TSA | Nowata | 47 hr |
| Jun 9, 9:24 AM CDT | River Flood Warning | TSA | Ottawa | 17 hr |
| Jun 9, 9:27 AM CDT | River Flood Warning | TSA | Adair | 11 hr |
| Jun 9, 9:27 AM CDT | River Flood Warning | TSA | Cherokee | 11 hr |
| Jun 9, 2:22 PM CDT | Areal Flood Warning | TSA | Craig, Mayes, Nowata, Osage, Pawnee, Rogers and 3 more | 12 hr |
Nearby
Flash Flood Warnings in Oklahoma, 2008Every flash flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.